# SDR HNAA2021030800092

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 45,534 hours, 41,178 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pedal
- Condition: Loose
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AIRCRAFT VEERED HARD TO THE RIGHT LEFT HAND RUDDER PEDAL IS ACTUATING THE LEFT BRAKES. CREW REPORTED ABORTED AT 10 KNOTS.  PERFORMED OPS CHECK FOR MAIN BRAKE SYS IAW AMM 32-41-00 AND RUDDER SYS CHECK IAW AMM 27-25-00. BOTH CHECKS ARE SATISFACTORY, NO DEFECTS NOTED. INSP'D RUDDER PEDAL AREA FOUND A LOOSE AIR DUCT ON PILOTS SIDE. SECURED DUCT ON BRACKET. PERFORMED TAXI CHECK, RUDDER AND BRAKE SYS OPS NORMAL. OPS CHECK GOOD. OK FOR
